# SDR V0XD20180329007

- Difficulty date: March 29, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 36,454 hours, 27,093 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP ARE DENTED.   DRESSED THE DENT AND REMOVED AND REPLACE THE RIB AND INTERCOSTAL IAW REO 670-57-53-206,  SRM 57-53-01, 51-42-06, 51-42-13, 51-26-01, 51-40-11, 51-25-06, 51-25-16, AND NDT MANUAL PART 1 51-20-008.
